# SDR CA070423006

- Difficulty date: April 19, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 4,371 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 05142043
- Condition: Cracked
- Location: Cockpit
- Part time: 4,224 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AD CF87-15R2 A CRACK WAS NOTED IN THE RADIUS OF THE MACHINED FORK AT THE LT FRONT LOCATION. THE FORK IS MADE OF RATHER THIN RECTANGULAR ALUMINUM TUBING AND IS SUBJECT TO SOME FLEXING AS OCCUPANTS ENTER OR EXIT THE AIRCRAFT. (TC NR 20070423006)
